A generalization of Ore's theorem involving neighborhood unions

J.P.M. van den Heuvel

    Research output: Chapter in Book/Report/Conference proceedingConference contributionAcademicpeer-review

    Original languageEnglish
    Title of host publicationProceedings of the International Conference 'Discrete Mathematics', GDR, Eisenach (1990)
    EditorsH. Sachs
    Place of PublicationIlmenau, Germany
    PublisherTechnische Hochschule Ilmenau
    Pages26-29
    Number of pages4
    Publication statusPublished - 12 Mar 1990
    EventInternational Conference 'Discrete Mathematics' 1990 - Eisenach, Germany
    Duration: 12 Mar 199012 Mar 1990

    Conference

    ConferenceInternational Conference 'Discrete Mathematics' 1990
    CountryGermany
    CityEisenach
    Period12/03/9012/03/90

    Cite this

    van den Heuvel, J. P. M. (1990). A generalization of Ore's theorem involving neighborhood unions. In H. Sachs (Ed.), Proceedings of the International Conference 'Discrete Mathematics', GDR, Eisenach (1990) (pp. 26-29). Ilmenau, Germany: Technische Hochschule Ilmenau.